# SDR AMTA200600393

- Difficulty date: June 10, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYSTEM STATUS MESSAGE ON EICAS DISPLAYED.  PERFORMED BITE TEST OF THE WXR SYSTEM IAW FIM.  BITE TEST NORMAL.  NO FAULTS NOTED.  (K)
